On Behavior of the Periodic Orbits of a Hamiltonian System of Bifurcation of Limit Cycles

被引:0
作者
Menaceur, Amor [1 ]
Abdalla, Mohamed [2 ,3 ]
Idris, Sahar Ahmed [4 ,5 ]
Mekawy, Ibrahim [6 ]
机构
[1] Univ Guelma, Dept Math, Lab Anal & Control Differential Equat ACED, POB 401, Guelma 24000, Algeria
[2] King Khalid Univ, Dept Math, Coll Sci, POB 9004, Abha 61413, Saudi Arabia
[3] South Valley Univ, Math Dept, Fac Sci, Qena 83523, Egypt
[4] King Khalid Univ, Coll Ind Engn, Abha, Saudi Arabia
[5] Juba Univ Khartoum, Dept Math, Fac Sci, Juba, Sudan
[6] Qassim Univ, Dept Math, Coll Arts & Sci, Arras, Saudi Arabia
关键词
Bifurcation; (mathematics);
D O I
10.1155/2021/1952706
中图分类号
T [工业技术];
学科分类号
08 ;
摘要
In light of the previous recent studies by Jaume Llibre et al. that dealt with the finite cycles of generalized differential Kukles polynomial systems using the first- and second-order mean theorem such as (Nonlinear Anal., 74, 1261-1271, 2011) and (J. Dyn. Control Syst., vol. 21, 189-192, 2015), in this work, we provide upper bounds for the maximum number of limit cycles bifurcating from the periodic orbits of Hamiltonian system using the averaging theory of first order.
引用
收藏
页数:6
相关论文
共 14 条
[1]  
Berezin IS., 1964, Computing Methods
[2]   Averaging methods for finding periodic orbits via Brouwer degree [J].
Buica, A ;
Llibre, J .
BULLETIN DES SCIENCES MATHEMATIQUES, 2004, 128 (01) :7-22
[3]   Limit cycles in Kukles systems of arbitrary degree with invariant ellipse [J].
Chavarriga, J. ;
Garcia, I. A. ;
Saez, E. ;
Szanto, I. .
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2007, 67 (04) :1005-1014
[4]   A new algorithm for the computation of the Lyapunov constants for some degenerated critical points [J].
Gasull, A ;
Torregrosa, J .
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2001, 47 (07) :4479-4490
[5]  
Hilbert D., 1900, LECT 2 INT C MATH MN, V5, P253
[6]  
Hill JM, 2007, ELECTRON J DIFFER EQ
[7]  
LIAPUNOV AM, 1966, MATH SCI ENG, V30
[8]   Limit Cycles of a Class of Generalized Li,nard Polynomial Equations [J].
Llibre, J. ;
Makhlouf, A. .
JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS, 2015, 21 (02) :189-192
[9]   Limit cycles for generalized Kukles polynomial differential systems [J].
Llibre, Jaume ;
Mereu, Ana Cristina .
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2011, 74 (04) :1261-1271
[10]   On the Limit Cycles of a Class of Generalized Kukles Polynomial Differential Systems via Averaging Theory [J].
Makhlouf, Amar ;
Menaceur, Amor .
INTERNATIONAL JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 2015